# SDR DALA2016103008057

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER MID CARGO DOORJAMB PREVIOUS REPAIR AROUND BLIND NUTS BTW STA Y =636 TO 693.  REPAIR DOUBLER WAS REPLACED PER SRM 53-05 FIG 123.
